# SDR AALA202207066298

- Difficulty date: July 3, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737
- Aircraft serial: 31085
- Aircraft time: 37,380 hours, 15,272 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 141A481037
- Condition: Burned
- Location: Zone 200 - Fuse
- Part time: 1,193 hours, 546 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L2 WINDOW HAS ARCH IN FORWARD CORNER. APPEARS BURNT.  L2 SLIDING WINDOW REPLACED PER JOB CARD 08L21056001.
